DVT deep vein thrombosis forum
|number of replies (0) - Page 1 of 1|
How can I safely come off Eliquis
Started by Marianne
|Posted: August 6, 2017 at 11:14|
I have been on Eliquis for 2 years. I got it for side effekts of
another medication. Also got betablocker in the same time. I think
the doctor in the acut clinic acted very sloppy and did not ask
any questions about if I had bleeding problems. Actually I had
because all started with stomac wound. Since half a year I have
gradually been off betablocker and that was a fight. Now has time
come for Eliquis, which is a new blood thinner. I will first go to
my doctor and ask for a investigation if I really have any risk
for thrombosis and if there are any problems with my heart. If the
results is ok I will then take the step and stop with Eliquis.
Wonder if there is any other persons eating Eliquis in this forum?
Want company on this trip. Sorry for my bad english but I am
swedish and do my best.